# SDR UIEA200400160

- Difficulty date: September 21, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B159591
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND NR 1 MOVABLE CANOE PRIMARY DOOR FAIRING BEARINGS WORN.  HOLE ELONGATION WAS FOUND IN TWO LOCATIONS.  OVERSIZED THE HOLES TO A MAXIMUM DIAMETER OF .7827 INCHES.  DRY PNETRANT INSPECTED THE AFFECTED AREA TO ENSURE DEFECT FREE CONDITION.  INSTALLED ALUMINUM ALLOY REPAIR SLEEVE AT EACH AFFECTED HOLE, AND INSTALLED DESIGN TYPE BEARINGS USING SHRINK FIT AND ROLLER SWAGGING METHOD.  THE STRUCTURE RESTORED TO ORGINAL DESIGN REQUIREMENTS.  (M)
